# SDR SIMA20131121001

- Difficulty date: November 19, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 26,511 hours, 18,499 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

INBOARD SPOILERONS CAUTION MESSAGE ON FINAL APPROACH FOLLOWED ITEM 1.  PULLED & RESET SSCU 1 & 2 CHANNEL A & B CBS.  PERFORMED S POST 2 OPERATIONS CHECK IAW CRJ 700 AMM 27-61-05, OPERATIONS CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
